| Catalog Number |
115-253 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to b3.Date of event: apr 2025 was reported.E1.Phone number continued: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported though distributor "rupture".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description